# SDR DALA1100789855

- Difficulty date: November 21, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1108 L26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 1108, L26L FRAME HAS A HOLE ON TOP SIDE.  FABRICATED AND INSTALLED REPAIR STRAP IAW DC9-A-53-10-05-801-663A-A. REQUIRED INSP COMPLETED.
